EconPapers    
Economics at your fingertips  
 

On the Blow‐Up of Solutions of a Weakly Dissipative Modified Two‐Component Periodic Camassa‐Holm System

Yongsheng Mi, Chunlai Mu and Weian Tao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study the Cauchy problem of a weakly dissipative modified two‐component periodic Camassa‐Holm equation. We first establish the local well‐posedness result. Then we derive the precise blow‐up scenario and the blow‐up rate for strong solutions to the system. Finally, we present two blow‐up results for strong solutions to the system.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/197672

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:197672

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:197672